Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Headache, sore neck, burning through veins of neck, shortness of breath, pain and numbness in arm, dizziness and tiredness. Cause?

HI, i am a 33 year old female, and I ve been feeling really sick lately, I have a terrible headache , a very sore neck , it feels like fire running through my veins in my neck, most of the times i feel so short of breath, about 2 weeks ago i got this terrible pain under my left arm , and my left arm felt like its going numb. I also feel extremely dizzy and so tired. 3 days ago i started getting this pain on my left side of my stomach , at my lower abondom.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi...., the above symptoms are suggestive of URT.., upper respiratory tract infection..,
you need to be clinically examined, evaluated and treated ..
consult physician..

Take care..
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor